MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS

DEPUY ORTHOPAEDICS INC US UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS
Catalog Number 966876
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the small noses of trial extensions are broken off.No patient harm.No surgery delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: our sales rep reported: the small noses of trial extensions are broken off.I have put too much effort into it.These must now be replaced as a matter of urgency.No patient harm.No surgery delay.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the step pin was broken, the broken fragment was not returned for evaluation.The reported allegation can be confirmed.The observed condition of the device can attributed to a combination of heavy use and unintended forces while the device is not fully seated on its mating device.The overall complaint was confirmed as the observed condition of the universal pf stem trl 75 x 14 would have contributed to the complained issue.Based on the investigation findings, potential cause can be traced to unintended user error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: may 21 2018.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: ifu-0902-00-836.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: may 21 2018.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: ifu-0902-00-836.

Brand Name
UNIVERSAL PF STEM TRL 75 X 14
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18627359
Report Number1818910-2024-02133
Device Sequence Number15464409
Product Code LXH
UDI-Device Identifier10603295496427
UDI-Public10603295496427
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966876
Device Lot NumberMF4296802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/13/2024
04/23/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/14/2024
04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown